default-icon
About headache
I have headache and back pain muscal pain last one week I took general medicine Aceclotenac chakra and nicip plus after taking I am feeling paltipation whether it is normal .
31 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

For full guidance, prescription and follow up take a paid instant consultation. Hope that helps. You can even video consult directly via what sapp on 9999x104x408
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +177
Consult with a doctor
Online now
It’s not normal, urgently consult me asap
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.